| Model Number |
86234 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the preparation for intubation of a baby using a 3.0 tracheal tube, the hub of the tube broke, rendering it unusable.The respiratory therapist removed the hub to trim the tube's length and then replaced the tube on the hub.There was no patient involved.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the 15 mm connector size 3.0mm was broken.A dimensional test was performed inner diameter of the distal end of the tube was measured 0.120 inches this reading was within specification (0.118 +/-0.003 inches) and outer diameter was measured 0.173 inches this reading is within specification (0.171 +/-0.003 inches).It was reported that during the preparation for intubation of a baby using a 3.0 tracheal tube, the hub of the tube broke, rendering it unusable.The respiratory therapist removed the hub to trim the tube's length and then replaced the tube on the hub.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.